# SDR FDEA2020040640690

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,539 hours, 18,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Button
- Part number: 26C175282
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE DOOR TEST FAIL.  R&R PRESSURE INDICATOR PUSH TO TEST BUTTON REF MM 25-61-04-4.  CHECKS GOOD.
